# SDR CALA2014100801318

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 40,304 hours, 3,599 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON COMMENCING TAKEOFF ROLL, TAKEOFF CONFIG WARNING ACTIVATED MAIN GEAR STEERING.  TAKEOFF REJECTED AT 20 KNOTS, TAKEOFF WARNING SYS CHECKED PRIOR TO TAKEOFF.  MAIN GEAR PERMITTED MORE THAN SUFFICIENT TIME TO ALIGN PRIOR TO TAKEOFF.  PERFORMED LOW SPEED ABORT INSPECTION, NO DEFECTS NOTED.  FWD ITEM ON PLACARD MEL 3253A CN 709092, COMPLIED WITH DDP.
